Alert archive / Maine / Wind Advisories in 2007
Wind Advisory 8, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Nov 15, 2007, 3:25 AM EST for Hancock County, Washington County, Maine. It took effect at Nov 15, 2007, 4:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2007, 3:25 AM EST (08:25 UTC)
- In effect from
- Nov 15, 2007, 4:00 PM EST
- Expired
- Nov 16, 2007, 4:05 AM EST
- In force
- 12 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 150825 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 325 AM EST THU NOV 15 2007 ...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWN EAST COAST... .LOW PRESSURE IS EXPECTED TO DEVELOP OVER SOUTHERN NEW ENGLAND AND INTENSIFY WHILE TRACKING TOWARD NORTHERN NEW ENGLAND TODAY AND TONIGHT. MEZ030-151700- /O.UPG.KCAR.HW.A.0007.071116T0100Z-071116T0900Z/ /O.NEW.KCAR.WI.Y.0008.071116T0100Z-071116T0900Z/ COASTAL WASHINGTON- INCLUDING THE CITIES OF...EASTPORT...MACHIAS...CHERRYFIELD 325 AM EST THU NOV 15 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHERLY WINDS GUSTING TO 40 MPH COULD LEAD TO MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ029-151700- /O.NEW.KCAR.WI.Y.0008.071116T0100Z-071116T0900Z/ COASTAL HANCOCK- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL 325 AM EST THU NOV 15 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST FRIDAY. SOUTHERLY WINDS GUSTING TO 40 MPH COULD LEAD TO MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ LULOFS
4 follow-up statements
000 WWUS71 KCAR 151653 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1153 AM EST THU NOV 15 2007 ...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWN EAST COAST... .LOW PRESSURE IS EXPECTED TO DEVELOP OVER SOUTHERN NEW ENGLAND AND INTENSIFY WHILE TRACKING TOWARD NORTHERN NEW ENGLAND TODAY AND TONIGHT. MEZ029-030-160100- /O.CON.KCAR.WI.Y.0008.071116T0100Z-071116T0900Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 1153 AM EST THU NOV 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST FRIDAY. SOUTHERLY WINDS GUSTING TO 40 MPH COULD LEAD TO MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ KHW
000 WWUS71 KCAR 151929 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 229 PM EST THU NOV 15 2007 ...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWNEAST COAST THIS AFTERNOON THROUGH TONIGHT... .DEEPENING LOW PRESSURE WILL LIFT NORTHEAST FROM EASTERN NEW ENGLAND ACROSS SOUTHEAST MAINE TONIGHT AND INTO THE MOUTH OF THE SAINT LAWRENCE BY LATE FRIDAY AFTERNOON. THIS SYSTEM WILL BRING BRISK AND GUSTY SOUTH TO SOUTHEAST WINDS TO DOWNEAST COASTAL AREAS THIS AFTERNOON THROUGH LATE TONIGHT. MEZ029-030-160330- /O.EXT.KCAR.WI.Y.0008.071115T2100Z-071116T1200Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 229 PM EST THU NOV 15 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. SOUTHERLY WINDS GUSTING TO OVER 40 MPH AT TIMES THIS AFTERNOON AND TONIGHT COULD LEAD TO MINOR WIND DAMAGE TO SHRUBBERY...TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ KHW
000 WWUS71 KCAR 160255 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 955 PM EST THU NOV 15 2007 ...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWNEAST COAST OVERNIGHT... .DEEPENING LOW PRESSURE WILL TRACK NORTHEAST ALONG THE MAINE COAST OVERNIGHT...THEN LIFT TO THE MOUTH OF THE SAINT LAWRENCE BY LATE FRIDAY AFTERNOON. THIS SYSTEM WILL BRING STRONG AND GUSTY SOUTH WINDS TO DOWNEAST COASTAL AREAS OVERNIGHT. MEZ029-030-161000- /O.CON.KCAR.WI.Y.0008.000000T0000Z-071116T1200Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 955 PM EST THU NOV 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... SUSTAINED SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH...WILL CONTINUE ALONG THE DOWNEAST COAST THROUGH THE EARLY MORNING HOURS. THE WINDS WILL THEN BEGIN TO DIMINISH LATE. THESE WINDS COULD CAUSE MINOR WIND DAMAGE TO SHRUBBERY...TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NORCROSS
000 WWUS71 KCAR 160905 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 405 AM EST FRI NOV 16 2007 MEZ029-030-161015- /O.CAN.KCAR.WI.Y.0008.000000T0000Z-071116T1200Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 405 AM EST FRI NOV 16 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. THE STRONGEST WINDS ASSOCIATED WITH INTENSE LOW PRESSURE OFF THE DOWNEAST MAINE COAST HAS SHIFTED EAST INTO NEW BRUNSWICK. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. AS THE STORM LIFTS THROUGH NEW BRUNSWICK...GUSTY WEST WINDS WILL DEVELOP LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. HOWEVER...DAMAGING WINDS ARE NOT EXPECTED. $$ FITZSIMMONS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 14, 4:00 PM EST, 11 hours 25 minutes earlier.
Area forecast discussion, Nov 14, 4:00 PM EST, 11 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
400 PM EST WED NOV 14 2007
.SYNOPSIS...
LOW PRESSURE WILL BEGIN TO TAKE SHAPE OVER SOUTHERN NEW ENGLAND
LATE TONIGHT AND WILL INTENSIFY AS IT TRACKS NORTHEAST ACROSS
THE STATE THURSDAY INTO THURSDAY NIGHT. THE LOW IS EXPECTED TO
LIFT NORTH OF THE STATE FRIDAY AND SATURDAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
MAIN FOCUS THIS GO AROUND WILL BE THE TEMPS AND QPF FOR THURSDAY.
U TRACK OF THE SFC LOW WILL BE KEY FOR QPF. LATEST 12Z GFS NOW
FURTHER WEST MOVING THE LOW INTO SOUTHERN MAINE NEAR KPWM BY 00Z
WHILE THE 09Z SREF HAS THE LOW E OF KWVL. A BLEND OF THE 12Z GFS &
09Z SREF WAS USED MAINLY FOR THE POPS. A BLEND OF THE NAM12 AND
12Z GFS MOS WAS USED FOR THE TEMPS AND WINDS.
TEMPERATURES WILL FALL BACK INTO THE UPPER 30S FAR NORTHWESTERN
MAINE WHILE THE REST OF THE CWA WILL SEE MINS TONIGHT DROP OFF INTO
THE 40S AND LEVEL OFF AFTER 06Z. MET MOS PUSHING MAXES INTO THE 50S
WHILE THE GFS MOS WAS GOING MID/UPPER 40S. AS STATED ABV...DECIDED
ON A BLEND WHICH PUTS MAX TEMPS FOR THURSDAY IN THE MID/UPPER 40S
NORTH W/AROUND 50 CENTRAL AND DOWNEAST. SOUTHERLY WINDS WILL HALT
TEMPERATURE PROGRESSION DOWNEAST AND THE COAST INITIALLY UNTIL THE
WAA FROM 925-850 WORKS DOWN TO THE SFC.
BACKED OFF ON TIMING OF PRECIP TIL AROUND 06Z AND THIS WILL BE
CONFINED MAINLY TO THE WESTERN AND SOUTHERN PORTIONS OF THE CWA AND
THEN PRECIP WILL EXTEND NORTHWARD INTO CENTRAL AND NORTHERN AREAS BY
12Z THURSDAY. POPS WERE RAISED TO 95-100% FOR ALL OF THE CWA BY 15Z
THURSDAY. LATEST HPC QPF GRIDS WERE USED W/AREAL ADJUSTMENTS. JET
DYNAMICS (45-50 KTS) COUPLED NICE THETA INTRUSION OF 335 TO AID IN
HEAVY RAFL ESP ACROSS THE CENTRAL AND NORTHERN AREAS BY THURSDAY
AFTERNOON. LOOKING AT RAFL AMOUNTS 1+ INCHES BY 00Z. WILL ADD
MENTION OF HEAVY RAFL IN THE GRIDS FROM 18Z-00Z.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SUNDAY NIGHT/...
AS CLOSE AS THE MODELS WERE ON LAST NIGHTS RUN WITH THE LOW
TRACKING EAST OF THE STATE AND SIGNIFICANT SNOW POSSIBLE FOR THE
NORTHWEST ZONES, THEY ARE ALSO IN CLOSE AGREEMENT WITH A MORE
WESTWARD TRACK OF THE LOW AND A MUCH WARMER PROFILE FOR THURSDAY
NIGHT INTO FRIDAY WITH MOST OF THE PRECIP FALLING AS RAIN ACROSS
THE REGION. THE QUESTION IS, IS THIS A TREND OR A BURP IN TODAYS
MODEL RUN? THIS MORNINGS UPPER AIR ANALYSIS INDICATED THAT MODELS
WERE TOO FAR EAST WITH THE COLD SO THIS MAY EXPLAIN THE REASON FOR
A MORE WESTWARD TRACK ON TODAYS RUN. BY THURSDAY EVENING, EXPECT
LOW TO BE CENTERED OVER THE PORTLAND AREA AND THEN SOME MAJOR
DISAGREEMENT ON THE TRACK AFTER THAT. BY FRIDAY MORNING THE MODELS
HAVE THE LOW AS FAR NORTH AS THE GASP PENINSULA (GFS) AND AS FAR
SOUTH AS THE GULF OF MAINE (EUROPEAN). PREFER THE COMPROMISE OF
THE GFS ENSEMBLE AND SREF MODEL WHICH TRACKS THE LOW FROM PORTLAND
THROUGH CENTRAL MAINE (MILLINOCKET AREA) AND THEN INTO NEW
BRUNSWICK AROUND THE HOULTON AREA. FROM THERE THE LOW MOVES NORTH
OF THE GASP PENINSULA. WHAT IS CONSISTENT WITH EVERY MODEL TODAY
IS THAT MOST OF THE QPF FALLS IN THE WARM AIR. AS THE LOW EXITS
THE REGION, COLD AIR WILL WRAP INTO NORTHWEST SECTIONS CHANGING
RAIN TO SNOW BEFORE DAYBREAK FRIDAY. ECMWF STILL INDICATING AN
INCH OF QPF IN THE WRAP ACROSS THE NORTH BUT THIS APPEARS TO BE
OVERDONE COMPARE WITH THE REMAINDER OF THE MODELS. DECIDED TO USE
A BLEND OF THE QPF USING HPC, SREF, NAM, AND GFS. WITH THAT SAID
WILL DROP THE WATCH FOR ZONE 2 BUT STILL KEEP IT OUT FOR ZONES 1,3
AND 4 JUST IN CASE NEXT RUN INDICATES A PUSH TO THE EAST ALLOWING
FOR A QUICKER CHANGEOVER THERE. HOWEVER, IF TONIGHTS RUN
INDICATES THE MORE WESTWARD TRACK TO CONTINUE MAY NEED TO DROP
WATCH FOR NORTHWEST ZONES ALSO.
THE BIGGEST IMPACT MAY BE ACROSS NORTHEAST AROOSTOOK COUNTY WHERE
UP TO 2 INCHES OF RAIN ARE POSSILBE THURSDAY AND THURSDAY NIGHT.
THIS RAINFALL FOLLOWING BEHIND THE 2 INCHES OF RAIN THAT FELL ABOUT
10 DAYS AGO MAY PRODUCE SOME HYDOR CONCERNS.
BOTH GFS AND NAM INDICATING 50-70 KT LOW LEVEL JET TO NOSE INTO
COASTAL WASHINGTON COUNTY THURSDAY NIGHT SO WILL ISSUE HIGH WIND
WATCH THERE FOR THURSDAY NIGHT. WINDS MAY STAY JUST BELOW WARNING
CRITERIA BUT FEEL IMPACT OF POSSIBLE DOWNED LIMBS AND TREES WITH
SOME POSSIBLE POWER OUTAGES ESPECIALLY ALONG THE IMMEDIATE
COASTLINE AND THE OUTER ISLANDS.
BRISK START TO THE DAY ON SATURDAY MAINLY ACROSS NORTHERN SECTIONS BUT
WINDS WILL DIMINISH FROM SOUTH TO NORTH AS LOW PRESSURE QUICKLY
MOVES NORTH OF THE STATE. HIGH PRESSURE OVER QUEBEC WILL BUILD
ACROSS THE STATE ON SUNDAY. BOTH GFS AND ECMWF INDICATE NEXT LOW
PRESSURE WILL STAY WELL SOUTH OF THE GULF OF MAINE SUNDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
LONG RANGE MODELS SHOW A HIGH PRESSURE RIDGE DOMINATING THE
WEATHER FOR THE REGION THROUGH TO THE END OF THE EXTENDED PERIOD.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: STARTED ALL SITES OUT VFR AND THEN BRING THEM DOWN TO
MVFR BY 03Z USING THE SREF PLOTS AS STRATOCU DECK (1500-2000 FT)
WORKS IN. DECIDED TO GO IFR BLO 1000 FT FOR ALL SITES BY 06Z AND
KEEP THE NORTHERN TAFS SITES THERE THROUGH THURSDAY. PUSHED BGR AND
BHB UP INTO MVFR CIGS AT 15Z. IFR FOR ALL LOCATIONS IN RAIN AND
FOG THURSDAY NIGHT AS LOW TRACKS ACROSS THE STATE. CONDITIONS WILL
SLOWLY IMPROVE FROM SOUTH TO NORTH FRIDAY INTO SATURDAY AS LOW
PRESSURE MOVES NORTH OF THE STATE. VFR CONDITIONS SATURDAY
THROUGH MONDAY AS HIGH PRESSURE BUILDS ACROSS NEW ENGLAND.
&&
.MARINE...
NEAR TERM: SCA WAS EXTENDED TO THURSDAY NIGHT USING A BLEND OF THE
NAM12 AND 12Z GMOS. WINDS WILL LET UP TONIGHT AS WE WILL BE IN
TRANSITION FROM THE HIGH TO THE EAST AND THE DEVELOPING LOW TO THE
S. WINDS WILL INCREASE FROM THE SOUTH ON THU AS THE LOW BEGINS TO
MOVE N AND PRES GRADIENT TIGHTENS. 15-20 KT TONIGHT GOING TO 20-25
KT BY THU AFTERNOON. SEAS WILL BE THE THING TO RESPOND INITIALLY AS
THEY WILL APCH BY LATE TONIGHT AND CONTINUE TO BUILD ON THU. WNAWAVE
WAS USED AS IT WAS RUNNING WELL PER 18Z OBS.
SHORT TERM: SOUTHERLY WINDS TO INCREASE IN ADVANCE OF LOW THURSDAY
NIGHT TO POSSIBLE STRONG SCA OR MINIMAL GALE. PREFERRED THE GFS
ENSEMBLE TRACK SO USED A BLEND OF THE GFS AND GMOS FOR WINDS. AS
LOW TRACKS NORTH OF THE WATERS EARLY FRIDAY WINDS WILL DIMINISH
AND SWITCH TO THE WEST AS COLD FRONT CROSS THE WATERS. BRISK NW
FLOW BEHIND THE LOW MAY PRODUCE SCA CONDITIONS LATER FRIDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON FOR MEZ001-003-004.
HIGH WIND WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
NIGHT FOR MEZ030.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ050>052.
&&
NEAR TERM...HEWITT
SHORT TERM...FOSTER
LONG TERM...NORTON
AVIATION...HEWITT
MARINE...HEWITT/FOSTERHazardous weather outlook, Nov 14, 3:55 PM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 355 PM EST WED NOV 14 2007 MEZ002-005-006-010-011-015>017-029-031-032-152100- NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 355 PM EST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN IS EXPECTED ON THURSDAY INTO EARLY FRIDAY WITH THE POTENTIAL FOR UP TO 2 INCHES OF RAINFALL. THE RAIN COULD CHANGE OVER TO A BRIEF PERIOD OF SNOW ON FRIDAY ACROSS NORTHERN AREAS BEFORE ENDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY INTO FRIDAY. MEZ001-003-004-152100- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- 355 PM EST WED NOV 14 2007 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY INTO FRIDAY. MEZ030-152100- COASTAL WASHINGTON- 355 PM EST WED NOV 14 2007 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY THROUGH FRIDAY. ANZ050>052-152100- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 355 PM EST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:29 PM EST | Snow Advisory | CAR | Aroostook, Piscataquis, Somerset | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.